Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does essentiale forte lower the yellowish eye

Premium Questions

doctor1 MD

I was playing badminton and got hit in the eye yesterday morning. Washed it with cold water. One ... is fine and I don t seem to have any issue. But the eye is reddish when ever I put to eye drops.I am also ...

doctor1 MD

After lower bleph eye surgery 10 days ago, My eyes are very red and feel tired. I originally used .../poly/bac/hc/ ointment, Opcon-A . and Natural Tears. My eyes remain very red(bloodshot) Can you make any suggestions ...

doctor1 MD

I have had what looks like a blister on the eye socket of my lower right eye for a couple of weeks. The blister appearance is not on the eyeball but the lower inner skin. I have tried "Refresh" eye drops ...

doctor1 MD

eye. Immediately a large blue lump appeared, and she went a yellowish colour and started shivering ... is getting a black eye. I have had to give her panadol due to her being in pain. Her complaints are her eye ...

doctor1 MD

it as viral conjunctivitis and prescribed vigamox (brand alcon) and tears natural forte eye drops. The redness ... consulted opthalmologist in vasan care XXXXXXX complaining redness in eye and with conjunctivitis like ...

Public Forum Discussions

doctor1 MD

Hello. I just have a mild concern. I have noticed a discoloring around the skin of my eyes (upper and lower). It is a dark yellowish blue tinge. At first I thought maybe it was from lack of sleep, but I ...

doctor1 MD

My left eye developed a small yellowish-white bump on lacrimal caruncle and it is very itchy. This happened after using refresh lubricating eye drops for 5 days following upper and lower blepharoplasty. I ...

doctor1 MD

I ve had allergy eyes for a while now but ever since having had a cold 2 weeks ago my eyes have been severly irritated. I was on antibiotics for 7 days and I have polysporin drops that treat pink eye ...

doctor1 MD

after having a stye remove surgary under the lower lip of the eye and the upper on the other eye a week ago. my right arm has a tingle sensation along with , numbness and yellowish hand and finger nails ...

doctor1 MD

and don t have eye insuranc, have developed water pockets/blisters on the outside lower corners of both eyes they were clear but are now yellowish who do I need to consult? ...

doctor1 MD

Hi, i have been experiencing itching of eyes since few months and it increased miserably during last few days. So i saw an ophthalmologist and he has prescribed Cromal Forte (to be applied on both ...

doctor1 MD

good day! my eyes are yellowish, my doctor told me to undergo some medical test one of the test is AST/ALT. the results are AST -325.00 u/l and -1822 u/l. what does it mean? per reference range for AST ...

doctor1 MD

in the white part of his eyes has a yellowish nor red, i was able to consult an opthalmologist and the doc said that my son has a limbusitis a some kind of infection in the eye, she gives an eyedrops (ketotifen ...

doctor1 MD

I had cataract surgery on my right eye almost six weeks ago. Two weeks ago, two days after I had stop using Pred Forte, the eyeball became red and very sore. I went to my optomitrist and he said ...

doctor1 MD

prescribed me moxigram kt eye drop and eyemist forte. But on use of moxigram kt eye drop I m having irritation and burning sensation in my eye. If I apply eyemist forte everything cools down. Is it normal ...

Mobile Questions and Answers

doctor1 MD

Please consult an eye specialist.

doctor1 MD

Greetings madam. It seems you've been suffering from Conjunctivitis. Try a antibiotic eye drops and a eye lubricant after consulting your family doctor or nearby General physician. Also in addition use warm eye compresses for your eye.Hope it helped and got relieved of your problem.

doctor1 MD

yes. need to see eye doctor.